# SDR 05FDEA03795

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-100
- Aircraft serial: 19855
- Aircraft time: 62,724 hours, 46,470 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Airstair Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

RTO FOR AFT AIRSTAIR LIGHT IAS 75 KTS.  RELEASED FOR SERVICE PER MEL/CDL: 52-06-B CATEGORY: C EXPIRATION: 22NOV05  MEL 52-06-B: AMBER AFT AIRSTAIR DOOR WARNING LIGHT INOP.  VERIFIED AFT AIRSTAIR IS CLOSED AND RED LIGHT EXTINGUISHED.  COMPLIED WITH TRO HIGH ENERGY STOP INSP IAW MM 05-51-121-6.  NO ABNORMALITIES NOTED.  OK FOR SERVICE.
